# SDR HEEA978987

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 7004109901
- Condition: Sticks
- Location: M/R Servo Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR RATCHETY AND SLOW.  WOULD SOMETIMES STICK TO ONE SIDE.
